# SDR IPXA10660981

- Difficulty date: June 21, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 38,972 hours, 12,868 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Condition: Cracked
- Location: Ctr Wing Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO COMPT CTR TANK FRONT SPAR UPPER VERTICAL STIFFENER FOUND CRACK AT STA785.9 LBL32.94.  WING CTR SECTION AT STA 785.9 LBL 32.94 VERT STIFFENER REPAIRED IAW RS R57-10-36759 & EO B767-5710-38468, ORG MATL IS BAC1518-749-2024T 3511, CRACK LENGTH IS 2.4", CUT OFF LENGTH IS 16.5" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL BAC1518-749-2024T3511 AS REPLACEMENT SECTION. TOTAL REPAIR LENGTH IS 23.625.
